Alert archive / Maine / Beach Hazards Statements in 2022

Beach Hazards Statement 2, NWS Caribou, ME

May 27, 2022Hancock County, Washington County, Maine

NWS Caribou, ME issued this beach hazards statement at May 27, 2022, 3:29 PM EDT for Hancock County, Washington County, Maine. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 27, 2022, 3:29 PM EDT (19:29 UTC)
Expired
May 30, 2022, 8:00 PM EDT
In force
3 days
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

332 
WHUS41 KCAR 271929
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
329 PM EDT Fri May 27 2022

MEZ029-030-280900-
/O.NEW.KCAR.BH.S.0002.220527T1929Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
329 PM EDT Fri May 27 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING...

* WHAT...The air temperatures in the 60s on Saturday, 70s on 
  Sunday and Monday may cause people to underestimate the dangers 
  of the cold water temperatures which are currently only in the 
  upper 40s. 

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...Through Monday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution and
  be prepared for immersion. Dress for water temperatures and know
  how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Sinko
7 follow-up statements
352 
WHUS41 KCAR 280745
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
345 AM EDT Sat May 28 2022

MEZ029-030-282015-
/O.CON.KCAR.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
345 AM EDT Sat May 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Air temperatures in the 60s on Saturday and 70s on 
  Sunday and Monday may cause people to underestimate the dangers 
  of the cold water temperatures which are currently only in the 
  upper 40s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Monday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
836 
WHUS41 KCAR 281313
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
913 AM EDT Sat May 28 2022

MEZ029-030-282300-
/O.CON.KCAR.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
913 AM EDT Sat May 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Air temperatures in the 60s today and 70s tomorrow and 
  Monday may cause people to underestimate the dangers of the cold
  water temperatures which are currently only in the upper 40s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Monday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Sinko
548 
WHUS41 KCAR 281846
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
246 PM EDT Sat May 28 2022

MEZ029-030-290900-
/O.CON.KCAR.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
246 PM EDT Sat May 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...The warm air temperatures in the mid to upper 70s may
  cause people to underestimate the dangers of the cold water
  temperatures which are currently only in the upper 40s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Monday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Sinko
010 
WHUS41 KCAR 290641
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
241 AM EDT Sun May 29 2022

MEZ029-030-292015-
/O.CON.KCAR.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
241 AM EDT Sun May 29 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...The warm air temperatures in the mid to upper 70s may 
  cause people to underestimate the dangers of the cold water 
  temperatures which are currently only in the upper 40s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Monday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
905 
WHUS41 KCAR 291834
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
234 PM EDT Sun May 29 2022

MEZ029-030-300900-
/O.CON.KCAR.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
234 PM EDT Sun May 29 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...The warm air temperatures in the mid to upper 70s may
  cause people to underestimate the dangers of the cold water
  temperatures which are currently only in the upper 40s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Monday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Sinko
725 
WHUS41 KCAR 300651
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
251 AM EDT Mon May 30 2022

MEZ029-030-302015-
/O.CON.KCAR.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
251 AM EDT Mon May 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Warm air temperatures in the 70s may cause people to 
  underestimate the dangers of cold water temperatures which are 
  currently only in the mid to upper 40s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through this evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
298 
WHUS41 KCAR 301857
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
257 PM EDT Mon May 30 2022

MEZ029-030-310000-
/O.CON.KCAR.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal Hancock-Coastal Washington-
257 PM EDT Mon May 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Warm air temperatures in the 70s may cause people to 
  underestimate the dangers of cold water temperatures which are 
  currently only in the mid to upper 40s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through this evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Sinko

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this beach hazards statement went out at May 27, 1:36 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 27, 1:36 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
136 PM EDT Fri May 27 2022

.SYNOPSIS...
A stationary front will remain stalled across far northern Maine
today. A cold front slowly approaches from the west tonight,
then crosses the area Saturday into Saturday evening. Weak high
pressure then builds in through late Sunday. A back door cold
front pushes south Monday and Monday night, followed by high
pressure building in for Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1:36PM Update: Have adjusted pops for the afternoon with rain
continuing across the northern zones. Showers continue in spots
across the Central & Northern Highlands but expecting a break
soon. An area of instability is developing across southern areas
and elevated instability is advecting aloft. We will expect
some thunderstorms to develop but we will mainly have to wait
for the surge of heavier precip to push in from NY state. CAMs
continue to show this area as the main show of heavier precip
and thunderstorms later this evening. Have opted to add small
hail, gusty winds and heavy rain wording to any thunderstorm
that is able to develop. Have made adjustments to temperatures
with near 80F already at BGR with sunshine and low 60s across
the north with mid 60s at the coast. No other major changes...

Previous Discussion:
A stationary front will remain draped across the far northern
border of Maine today, while a marine layer remains in place
across Downeast Maine. In between near and just north/west of
Bangor, partial clearing and dry conditions within the warm
sector will result in a warm day, with highs reaching into the
lower 80s. Elsewhere, northern Aroostook County’s overcast
skies and occasional rain will keep temperatures in the 60s,
while areas along the coast also see high temperatures remaining
in the 60s due to south winds transporting maritime air inland.

Strong mid-level moisture transport over northern Maine will
continue today, with surface heating just south of the
stationary boundary resulting in around 500 to 1,000 j/kg of
SBCAPE across the Central Highlands by late this afternoon.
Showers and thunderstorms will develop south of the front from
northern VT into southern Quebec and move northeast, while
surface based instability from the Central Highlands and
southern Quebec lifts above the surface as a weak EML this
evening. Veering winds to a more westerly direction aloft will
result in thunderstorms moving roughly parallel to the surface
front, creating a risk of heavy rainfall and flash flooding
across northern Maine, particularly given the very saturated
ground from rainfall the past 24 hours. Warm cloud layer depths
are looking more favorable compared to yesterday at around
10,000 to 12,000 feet, along with generally more instability.
Around 40 to 50 knots of effective bulk shear overlapping with
the greatest surface based CAPE could lead to a stronger storm
with gusty winds and/or hail across the Central Highlands late
this afternoon and evening, but the threat should taper off
considerably as storms move into Aroostook County. Showers and
thunderstorms continue into the night across the north, but are
expected to become lesser in coverage and intensity. Patchy to
areas of fog are also expected, especially across the Saint John
Valley and across Downeast Maine. Lows tonight will generally
be in the low 60s, except cooler along the coast and across the
northern Maine border near the surface front.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
By Sat morning low pressure likely to be crossing the Crown of Maine
with cold front either just entering into the CWA fm the northwest
or just back acrs the international border. Isolated thunder may be
ongoing in the morning across nwrn zones ahead of the front. PW
values likely to be btwn 175-200% of normal Sat morning ahead of the
front in strong moisture advection courtesy of LLJ. Cannot rule out
locally hvy rainfall in tstms that are able to develop with parallel
flow and slow storm motion leading to training cells. Models are
coming into more consistent timing on frontal location but still
enuf uncertainty to prevent adding enhanced wording of gusty
winds and small hail.

Fropa occurs late Sat evening with tstms likely coming to an end
over sern sxns by 02z. Showers move offshore after 06z with rainfall
finally coming to an end. When all is said and done, storm total
rainfall likely to range fm 2-3 inches acrs the north to as little
as < 0.25" over Downeast. Upr level trof also clears the area by 06z
Sunday. Temps on Sunday will climb to above normal with mostly sunny
skies expected. A weak backdoor cold front approaches Sun night with
an increase in cld cvr.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The long term starts off with model discrepancies with 00z GFS
bringing a warm front twd nrn areas with EC/CMC keeping warm frontal
bndry further to the south and west. Upr lvl flow on GFS is more
zonal than EC and CMC which appears to be the outlier. This will
determine when the area will next see rain. GFS brings wave
along the front on Mon night into Tue with remainder of med
range guidance building hipres south out of Quebec. 00z EC does
hint an rain over far swrn sxns Tue morning and have kept slgt-
low chc pops to account for uncertainty early next week.

Upr ridge axis wl be building in fm the west while upr trof over
the Maritimes rmns blocked by ridge of hipres over the North
Atlantic. Unsettled wx looks to be present by the end of the
week with temps slightly blo normal thru the extndd pd.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: Predominantly IFR ceilings are expected across far
northern Aroostook County and along the coast today.
Predominantly MVFR ceilings are expected at KHUL, KPQI, and
KGNR. Predominantly VFR ceilings are expected at KBGR and KMLT.
Ceilings trend towards IFR to low MVFR at all sites tonight with
showers and thunderstorms over central and northern sites. LLWS
develops at all sites tonight. S winds 5-15G20-25kt through
tonight, strongest Downeast and closer to the coast.

SHORT TERM:
Sat...IFR in low cigs and fog. Tstms possible. S 10-15 becoming
NW with gusts to 20kts. LLWS possible.

Sat night...Becoming MVFR late evening. WNW 5-15kts.

Sun-Mon...VFR. W 5-15kts gusting to 20kts Sun aftn.

Mon night-Tue...MVFR becoming IFR. N 5-15kts.

&&

.MARINE...
NEAR TERM: Winds and seas will remain at SCA levels through
tonight. Visibility reductions to 1NM or less are forecast in
areas of fog developing later today into tonight.

SHORT TERM: Winds above SCA levels on Sat with seas elevated
above 5ft into Sun morning. Winds and seas remain below small
craft levels thru the day on Tue.

&&

.HYDROLOGY...
Locally heavy rainfall and training thunderstorms are possible
across portions of northern Maine this evening. The greatest
threat is from the Central Highlands into northeastern Aroostook
County. Gauge reports as of 6 AM show observed 24 hour rainfall
of around an inch in Estcourt Station, tapering to a quarter to
half inch across the remainder of northern Maine. Periods of
rain today will continue to saturate soil, leading to more
runoff potential from evening thunderstorms. Larger river flows
are running below normal, so any flooding will be confined to
smaller creeks, streams, and poor drainage areas where the
heaviest rainfall develops this evening. 1 and 3 hour flash
flood guidance valid beginning at 6z across northern Maine is
around 1.5 inches and 2 inches, respectively. However, recent
dry conditions and lower streamflows may require slightly more
rainfall than this for the onset of any flash flooding.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ050>052.

&&

Near Term...MStrauser/Sinko
Short Term...Buster
Long Term...Buster
Aviation...MStrauser/Sinko/Buster
Marine...MStrauser/Sinko/Buster
Hydrology...Sinko
Hazardous weather outlook, May 27, 8:21 AM EDT, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
821 AM EDT Fri May 27 2022

MEZ001>006-010-281230-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
821 AM EDT Fri May 27 2022

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine and North Woods Maine.

.DAY ONE...Today and tonight.

Thunderstorms developing late this afternoon and evening will
produce locally heavy rainfall. A couple stronger storms are
possible that may produce gusty winds and small hail, mainly across
the Central Highlands.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A front on Saturday has the potential to bring heavy rainfall in
showers and thunderstorms. Heavy rain rates may be localized and
could cause ponding in areas with poor drainage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-029>032-281230-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
821 AM EDT Fri May 27 2022

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine
and Penobscot Valley Maine.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-281230-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
821 AM EDT Fri May 27 2022

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 27, 3:22 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Caribou ME
322 PM EDT Fri May 27 2022

MEZ001>006-010-011-015>017-029>032-280900-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska,
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill,
Ashland, Baker Lake, Billy-Jack Depot, Baxter St Park,
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket,
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman,
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland,
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora,
Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley,
Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine,
Eastport, Perry, Machias, Cherryfield, Dover-Foxcroft, Milo,
Guilford, Danforth, Vanceboro, and Topsfield
322 PM EDT Fri May 27 2022

...National Weather Service Cold Water Safety Message...

* The warm air temperatures this weekend, near 70F Saturday and upper
  70s on Sunday, may cause people to underestimate the dangers of
  the cold water temperatures which are currently only in the lower
  50s on the lakes and in the lower 60s on the rivers.

* The cold water temperatures can quickly cause hypothermia to
  anyone immersed in the water. According to the Maine Warden
  Service, when the water temperature is below 60 degrees, the
  average submerged person could lose dexterity within minutes and
  be unable to accomplish simple tasks. Anyone on small boats,
  canoes or kayaks should plan accordingly if recreating this
  weekend and use extreme caution to avoid this threat. Paddle
  smart from the start and always wear your life jacket!

* Strong winds are also expected this weekend with gusts up to 23
  mph from the southwest. If boating on large bodies of water,
  these strong winds can increase the likelihood of overturning
  your boat,canoe or kayak due to increased wave heights.

Sinko

Nearby

Beach Hazards Statements in Maine, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.